I was diagnosed with Hyperthyroidism in 2001. I received radioactive iodine and was subsequently placed on synthroid. It has been a struggle for the past5 years to maintain a normal thyroid level. I am currently taking 150mcgs of medication daily. I have had a rash on my left lower back for more than a year. The rash is raised , red and painless. It doesn't itch or cause any discomfort at all. I have my thyroid levels checked every 3 to 4 months and my physician is always happy with my test results on this dose. I was wondering if my levels are too high, and this is causing my skin ailments. Any commenys or suggestions would be greatly appreciated. :confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Prevent the spread of the hepatitis C virus.
With COPD, it’s important to protect your lungs.
Unmanaged depression can take a toll on your physical health.
What, when and how much you eat affects your blood sugar.
Ease your way into these stretching and strengthening moves,